# SDR SWAA2020042033317

- Difficulty date: March 21, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** CORROSION*** AFT CARGO BAY BS 767-787 RBL 22 WL 154 ON 'L' ANGLE / REMOVED DAMAGED 'L' ANGLE AND INSTALLED NEW 'L' ANGLE AT BS 767-787 RBL 22 WL 154 IAW SRM 51-40-02-0G-0 AND DWG 146A0081
